# SDR CALA2018020900525

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N2505432
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOOR SUPPORT BETWEEN BS 1420 AND 1440, BL 0, CRACKED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND DWG 140N 2505.
